# SDR JJBA20211210011

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 33,868 hours, 24,453 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR TAIL - CRACK .100" LONG IN FUSELAGE SKIN STARTING AT FASTENER HOLE AT FR 75 STRG 2R. REPAIRED TRIMMED OUT IN FUSELAGE SKIN STARTING AT FASTENER HOLE AT FR 75 STRG 2R WITH REPAIR DOUBLER, REPAIR FILLER, AND FORMED REPAIR ANGLE.
